MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Diarrhea (1811); Elevated ketones/Diabetic Ketoacidosis (2364); Movement Disorder (4412)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the user, the event happened around 11am on (b)(6) 2023.On the day of event, the system triggered a calibration expired alert at 3:30am est, and due to the system not being calibrated on time by the user, there was no sensor glucose readings from the day of event to (b)(6) 2023 at 2:01pm est when the user resumed usage of the system by entering the first calibration entry in initialization phase.The user did not provide further information regarding treatment or medication prescribed.User's hcp is aware of the event.Per dms, the user is currently using the system with up-to-date information.
 
Event or Problem Description
On (b)(6) 2023, senseonics was made aware of an adverse event where the user was hospitalized due to feeling lethargic, followed by puking, diarrhea and ketoacidosis on (b)(6) 2023.The user was admitted to the icu because of loss of neurological control.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key16881824
Report Number3009862700-2023-00102
Device Sequence Number20648449
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public817491022929
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/18/2023
Device Model Number102208-610
Device Catalogue NumberFG-5901-01-001
Device Lot Number129743
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age35 YR
Patient SexFemale